I sure do know what stress can do. The last 5 years have been nothing but stress at home and at work (lost both parents 14 months apart, had a cancer scare, had to rescue a family member several times from an abusive relationship, etc. etc. etc.). ;-|
I do have a doctor's (my diabetes specialist) appointment tomorrow (yes Saturday) to follow up. He will probably make some medication changes.
From what I understand the stuff they use for the tests can act like steroids and send my bs sky high. Truthfully, in addition to having a bunch of tests over the past year, my numbers have also been going up since my hysterecomy 1 1/2 years ago. My ObGyn said it is the body healing and getting adjusted to different hormone level (can take HRT) and this can go on for 2-10 years. Now, I know I can't wait 10 years for my bs to come down.
So it is time to look at meds and make some changes. :-) Until then, I will use AVC to help.
I will Lanie. That's what is so great about this board. Everyone is so helpful and positive.
I know I need to lose weight (that's another battle since my life long doctor (who passed away 4 years ago) had said I had metabolic syndrome (poly cystic ovarian syndrome, gastrointestinal issues and diabetes) makes it almost impossible to lose weight). I am eating much better. I do have some carbs (because my stomach doctor says I need to have some carbs to help with the gastritis issues) but try to keep it to 1/2 of a small baked potato, or 1 slice of bread, or 1/2 cup of cooked rice and only 2-3 times a week. The rest of the time I eat chicken, seafood, lean meat, lots of veggies (lightly grilled with garlic) and some fruit or a carb balanced yogurt.
I am taking Janumet, Actos and Glipizide. I agree with Lanie it might be your meds. Also, if you are allergic to apples then ACV is not for you. Did you check your bs before and after you took the ACV? Could your bs have gone too low?